Prati
Lipnikov, Konstantin
Naslov
Citirano
Citirano
Godina
Mimetic finite difference method
K Lipnikov, G Manzini, M Shashkov
Journal of Computational Physics 257, 1163-1227, 2014
5252014
A family of mimetic finite difference methods on polygonal and polyhedral meshes
F Brezzi, K Lipnikov, V Simoncini
Mathematical Models and Methods in Applied Sciences 15 (10), 1533-1551, 2005
4992005
Convergence of the mimetic finite difference method for diffusion problems on polyhedral meshes
F Brezzi, K Lipnikov, M Shashkov
SIAM Journal on Numerical Analysis 43 (5), 1872-1896, 2005
4792005
The mimetic finite difference method for elliptic problems
LB da Veiga, K Lipnikov, G Manzini
Springer, 2014
3652014
Monotone finite volume schemes for diffusion equations on unstructured triangular and shape-regular polygonal meshes
K Lipnikov, M Shashkov, D Svyatskiy, Y Vassilevski
Journal of Computational Physics 227 (1), 492-512, 2007
3032007
The nonconforming virtual element method
BA de Dios, K Lipnikov, G Manzini
ESAIM: Mathematical Modelling and Numerical Analysis 50 (3), 879-904, 2016
2842016
Mimetic finite differences for elliptic problems
F Brezzi, A Buffa, K Lipnikov
ESAIM: Mathematical Modelling and Numerical Analysis 43 (2), 277-295, 2009
2522009
Interpolation-free monotone finite volume method for diffusion equations on polygonal meshes
K Lipnikov, D Svyatskiy, Y Vassilevski
Journal of Computational Physics 228 (3), 703-716, 2009
2002009
A new discretization methodology for diffusion problems on generalized polyhedral meshes
F Brezzi, K Lipnikov, M Shashkov, V Simoncini
Computer Methods in Applied Mechanics and Engineering 196 (37-40), 3682-3692, 2007
1952007
Local flux mimetic finite difference methods
K Lipnikov, M Shashkov, I Yotov
Numerische Mathematik 112, 115-152, 2009
1542009
Mimetic finite difference methods for diffusion equations on non-orthogonal non-conformal meshes
K Lipnikov, J Morel, M Shashkov
Journal of Computational Physics 199 (2), 589-597, 2004
1492004
The mimetic finite difference method on polygonal meshes for diffusion-type problems
Y Kuznetsov, K Lipnikov, M Shashkov
Computational Geosciences 8, 301-324, 2004
1412004
Mimetic finite difference method for the Stokes problem on polygonal meshes
LB Da Veiga, V Gyrya, K Lipnikov, G Manzini
Journal of computational physics 228 (19), 7215-7232, 2009
1362009
Arbitrary-order nodal mimetic discretizations of elliptic problems on polygonal meshes
LB Da Veiga, K Lipnikov, G Manzini
SIAM Journal on Numerical Analysis 49 (5), 1737-1760, 2011
1312011
Convergence of mimetic finite difference method for diffusion problems on polyhedral meshes with curved faces
F Brezzi, K Lipnikov, M Shashkov
Mathematical Models and Methods in Applied Sciences 16 (02), 275-297, 2006
1282006
The mimetic finite difference discretization of diffusion problem on unstructured polyhedral meshes
K Lipnikov, M Shashkov, D Svyatskiy
Journal of Computational Physics 211 (2), 473-491, 2006
1272006
A monotone finite volume method for advection–diffusion equations on unstructured polygonal meshes
K Lipnikov, D Svyatskiy, Y Vassilevski
Journal of Computational Physics 229 (11), 4017-4032, 2010
1142010
Minimal stencil finite volume scheme with the discrete maximum principle
K Lipnikov, D Svyatskiy, Y Vassilevski
Russian Journal of Numerical Analysis and Mathematical Modelling 27 (4), 369-386, 2012
922012
Verification benchmarks for single-phase flow in three-dimensional fractured porous media
I Berre, WM Boon, B Flemisch, A Fumagalli, D Gläser, E Keilegavlen, ...
Advances in Water Resources 147, 103759, 2021
912021
High-order mimetic finite difference method for diffusion problems on polygonal meshes
V Gyrya, K Lipnikov
Journal of Computational Physics 227 (20), 8841-8854, 2008
892008
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20